# SDR VNAA9906005

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Metering Unit
- Part number: AC69895
- Condition: Failed
- Location: Antiskid Sys
- Part time: 86,381 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ANTISKID FAILED ON TAXI OUT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED BRAKE METERING UNIT.
